AAS just like any drug, prescribed or otherwise, can have various effects on each person individually. Yes all of these side effects and more are POSSIBLE, but that doesn't mean they will happen. Which means the people who commented that the guy who wrote this is ignorant are wrong, and the people who said that they hoped it wasn't too late for their kid are wrong. The fact is is that you can see any commercial for any drug on television these days and the side effects are in the hundreds, usually ending in death, and this only applies to a limited number of people. The only truly ignorant statement about AAS would be the myth of roid rage. There was one guy who commented who seemed to have a lot of experience, and I agreed with him on this point. Roid Rage is a myth. However, if you take AAS then happy people are not necessarily happy people, sad sad, angry angry, etc etc. AAS are hormones. If it is not closely regulated you are going to have mood swings, and emotions that you wouldn't normally feel. Just like a woman on her period, pregnancy or menopause (what do you think those are anyway?) when a man OR a woman messes with their hormones, especially with something synthetic, it is going to affect your body and mind. Also, I agree with whoever wrote about doctors not knowing what they are doing. “Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less, in human beings of whom they know nothing.” Voltaire
It’s heart wrenching to hear stories like yours. To lend some insight, I have most of my patients on estrogen blockers as well. This is something that I find necessary even though we replace to the normal range only. We recommend against GHRP-6 and all growth hormone treatment, so I cant’ speak directly to that. His testosterone dose is higher than what I would start a patient at, but it’s not exorbitant. That, however, is only part of the picture. Proper dosing is dependent upon the observation of how a patient reacts to a dose over time. So, that dose could be entirely too high for him even though I would say it is on the spectrum of normal dosing in general.